Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/24086

Title: Birationally rigid Pfaffian Fano 3-folds
Authors: Ahmadinezhad, Hamid
Okada, Takuzo
Issue Date: 2017
Publisher: © The Authors. Published by Foundation Compositio Mathematica
Citation: AHMADINEZHAD, H. and OKADA, T., 2017. Birationally rigid Pfaffian Fano 3-folds. Algebraic Geometry, 5 (2), pp.160–199.
Abstract: We classify birationally rigid orbifold Fano 3-folds of index one delined by 5 x 5 Pfaf- ffans. We give a sharp criterion for birational rigidity of these families based on the type of singularities that the varieties admit. Various conjectures are born out of our study, highlighting a possible approach to the classification of terminal Fano 3-folds. The birationally rigid cases are the first known rigid examples of Fanos that are not (weighted) complete intersection.
Description: This article is distributed with Open Access under the terms of the Creative Commons Attribution Non-Commercial License, which permits non-commercial reuse, distribution, and reproduction in any medium, provided that the original work is properly cited. For commercial re-use, please contact the Foundation Compositio Mathematica.
Version: Published
DOI: 10.14231/AG-2018-006
URI: https://dspace.lboro.ac.uk/2134/24086
Publisher Link: https://doi.org/10.14231/AG-2018-006
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
2018-2-006.pdfPublished version562.47 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.